RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 309–315 (Mi tmf3224)  

Spectral properties of bilocal operators in the expansion of a product of local operators on the light cone

Yu. G. Shondin


Abstract: A study is made of the spectral properties of bilocal operators in the expansion of a product of operators on the cone in the Wilson–Zimmermann approach [1–4]. It is shown that the spectral condition and polynomial boundedness lead to analyticity of the matrix elements of the biloeal operators in coordinate space. A method is developed for separating out from the general expansion the operators in which the spectral properties of the bilocal operators can be fixed explicitly.

Full text: PDF file (679 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 208–212

Bibliographic databases:

Received: 25.06.1975

Citation: Yu. G. Shondin, “Spectral properties of bilocal operators in the expansion of a product of local operators on the light cone”, TMF, 26:3 (1976), 309–315; Theoret. and Math. Phys., 26:3 (1976), 208–212

Citation in format AMSBIB
\Bibitem{Sho76}
\by Yu.~G.~Shondin
\paper Spectral properties of bilocal operators in the expansion of a~product of local operators on the light cone
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 309--315
\mathnet{http://mi.mathnet.ru/tmf3224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449330}
\zmath{https://zbmath.org/?q=an:0333.47017|0418.47019}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 208--212
\crossref{https://doi.org/10.1007/BF01032090}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3224
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:109
    Full text:45
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019